# SDR IPXA09557468

- Difficulty date: September 23, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 18,228 hours, 12,785 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1 EFN 43320001017 MCD FLOOR PANEL BS 1100-1200 LBL 0-25, 2 EA INSETS MISSING OR DAMAGED AT FWD O/B CORNER.  REQUIRES REPAIR VALIDATION.  FABRICATED NEW FLOOR PANEL PER ER B757-5320-96-G.
